View Full Version : Medication Issues


klpolasek
01-06-10, 10:25 AM
My son has be diagnosis with ADD. He is 5yrs old and it has been a long and hard road. We began him on Adderall XR. He had sever emotional out burst and temper tantrums. We began him yesterday and Vyvanse 30mg. I noticed last night he moving his tongue around his mouth constantly and that he was very restless in his sleep last night and woke up from about 2:30 to 3:30.

Has anyone experienced this with Vyvanse?? Do it pass after a couple of days? Is there any other medication anyone would recommend trying???:confused:

Vickie
01-06-10, 11:42 AM
I push my tounge into my lower front teeth when stressed. I did this before meds and now sometimes do it during the afternoon when the vyvanse is wearing off (I can't tell when the vyvanse is wearing off but this happens in the afternoon through evening when the med should be wearing off). It happens when I have other stresses in my life, not all of the time.

The tounge movement could be anxiety, a tic, dry mouth or ? As far as the restless sleep, this might also be during the time the med is wearing off.

Discuss with the doc. Some of this may settle down as he gets used to the med, but if axiety is made worse by the med, it may not improve.

amandab1023
01-20-10, 09:31 PM
my nephew was on vyvanse and it made him do the same. it also made him have tics. he was on 30 mg and his system could not handle that much, so his doctor put him on 20mg. and it worked. my daughter also takes 20 mg. she is 9 and 43 pounds. we started off opening the capsule and giving half, which is 10mg in water for 4 days then up to 20. she had no side effects and i am going back down to 10 mg because i believe 20mg is too much for her little body. it is a good medicine, as long as u have the right dose. considering asking your dr to start lower. good luck

tessmesser
01-21-10, 12:48 PM
Dry Mouth is one of the main side effects of the amphetamine salts (Adderall, Vivanse). It could be a tic but you would likely see it during the day as well.

Tess http://primarilyinattentiveadd.blogspot.com